# SDR DALA2015072104575

- Difficulty date: July 19, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 82,916 hours, 11,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 1A ARE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
